# SDR DALA2022122208291

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 43,050 hours, 22,392 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Appu
- Condition: Faulty
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3128 - MISC/DE - DUE TO FLAPS LOCKED MESSAGE DURING APPROACH. CORRECTIVE ACTION: LH APPU 4.2, FPPU 9.5, RH APPU 9.8. WTB ON, UNABLE TO RESET DUE TO APPU ASYMMETRY CONDITION. REPLACED LH APPU PER A319/320 AMM 27-51. APPU PN 32-2750-9-0019, SN 12790. LP 9425934
